# SDR CA960610011

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215295
- Condition: Worn
- Location: Plate
- Part time: 1,132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, FOUND WEAR PLATE EXCESSIVELY WORN EVEN WITH 0.150 INCH REMAINING ON THE WEAR INDICATOR (NORMALLY BRAKE SHOULD BE REMOVED WHEN THE INDICATOR IS FLUSH WITH THE BRAKE HOUSING).  UPON DIS-ASSEMBLY OF THE BRAKE UNIT, WEAR ON PLATE WAS 0.048 INCH WHERE ACTUAL ALLOWABLE IS 0.070 INCH.  ROTOR MINIMUM LIMIT IS 0.300 INCH, AND ACTUAL WAS 0.268 INCH.  SAME CONDITION WAS FOUND ON OTHER SIDE OF AIRCRAFT.  PART TC:  909.
